Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 79, NWS Milwaukee, WI

July 28, 2023Kenosha County, Racine County, Walworth County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 28, 2023, 10:39 PM CDT for Kenosha County, Racine County, Walworth County, Wisconsin. It was in force for 51 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 28, 2023, 10:39 PM CDT (03:39 UTC)
Expired
Jul 28, 2023, 11:30 PM CDT
In force
51 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Tornado
Possible
Damage threat
Considerable
Hail
0.75 in
Wind
70.0 mph

Counties Kenosha County, WI, Racine County, WI, Walworth County, WI

The radar

The Milwaukee radar (KMKX), 44 km from the middle of the area, began a volume at 03:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 28, 10:42 PM CDTTSTM WND GST 752 E Potter Lake, WIDelayed report. Damage relayed by Walworth County EM of a barn/outbuilding that lost a portion of its sheet metal roof. All of the debris appears to be blown downward, indicated straight line/downburst winds to be the most likely cause.
Jul 28, 10:45 PM CDTTSTM WND DMGRochester, WIDelayed report via social media. Large tree snapped near the base of trunk with diameter greater than 12 inches and landed on nearby residential structure. Additional reports of downed trees and large tree limbs around the area. Time estimated based on radar.
Jul 28, 10:55 PM CDTTSTM WND GST 471 Wnw Burlington, WIAWOS station KBUU Burlington.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 28, 6:27 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 3.7 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2023-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 220 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2023-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -41 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
220 J/kg
Mixed-layer CIN
-180 J/kg
Mixed-layer LCL
1052 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
-41 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-1.2

Open this sounding in Storm Lab

The text

As transmitted.

208 
WUUS53 KMKX 290339
SVRMKX
WIC059-101-127-290430-
/O.NEW.KMKX.SV.W.0079.230729T0339Z-230729T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
1039 PM CDT Fri Jul 28 2023

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Walworth County in southeastern Wisconsin...
  Racine County in southeastern Wisconsin...
  Kenosha County in southeastern Wisconsin...

* Until 1130 PM CDT.

* At 1038 PM CDT, severe thunderstorms were located along a line
  extending from near North Prairie to East Troy to 6 miles north of
  Clinton, moving east at 70 mph.

  HAZARD...70 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Kenosha, Racine, Mount Pleasant, Pleasant Prairie, Antioch,
  Elkhorn, Delavan, Lake Geneva, Sturtevant, Union Grove, Paddock
  Lake, Williams Bay, Camp Lake, Wind Lake, Winthrop Harbor, Twin
  Lakes, Spring Grove, Rochester, Raymond, and Wheatland.

People attending The Racine County Fair , and The Elkhorn Truck and
Shuck  should seek safe shelter immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4253 8878 4266 8878 4268 8862 4278 8835
      4284 8835 4284 8782 4278 8775 4276 8777
      4271 8777 4266 8781 4261 8782 4249 8780
      4249 8869
TIME...MOT...LOC 0338Z 288DEG 63KT 4292 8836 4277 8837 4264 8889 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

DDV
3 follow-up statements
461 
WWUS53 KMKX 290400
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1100 PM CDT Fri Jul 28 2023

WIC127-290410-
/O.CAN.KMKX.SV.W.0079.000000T0000Z-230729T0430Z/
Walworth WI-
1100 PM CDT Fri Jul 28 2023

...THE SEVERE THUNDERSTORM WARNING FOR WALWORTH COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
southeastern Wisconsin.

LAT...LON 4261 8831 4272 8823 4284 8819 4284 8782
      4278 8775 4276 8777 4271 8777 4266 8781
      4261 8782 4249 8780 4250 8831
TIME...MOT...LOC 0400Z 288DEG 63KT 4281 8791 4266 8792 4253 8844 

$$

WIC059-101-290430-
/O.CON.KMKX.SV.W.0079.000000T0000Z-230729T0430Z/
Racine WI-Kenosha WI-
1100 PM CDT Fri Jul 28 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR RACINE AND KENOSHA COUNTIES...

At 1100 PM CDT, severe thunderstorms were located along a line
extending from near Oak Creek to near Sturtevant to near Lake Geneva,
moving east at 70 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Kenosha, Racine, Mount Pleasant, Pleasant Prairie, Sturtevant, Union
Grove, Paddock Lake, Camp Lake, Wind Lake, Winthrop Harbor, Twin
Lakes, Rochester, Raymond, Wheatland, Yorkville, Genoa City, Silver
Lake, Wind Point, Powers Lake, and Browns Lake.

People attending The Racine County Fair  should seek safe shelter
immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4261 8831 4272 8823 4284 8819 4284 8782
      4278 8775 4276 8777 4271 8777 4266 8781
      4261 8782 4249 8780 4250 8831
TIME...MOT...LOC 0400Z 288DEG 63KT 4281 8791 4266 8792 4253 8844 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

DDV
973 
WWUS53 KMKX 290413
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1113 PM CDT Fri Jul 28 2023

WIC059-101-290430-
/O.CON.KMKX.SV.W.0079.000000T0000Z-230729T0430Z/
Racine WI-Kenosha WI-
1113 PM CDT Fri Jul 28 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHEASTERN RACINE AND EASTERN KENOSHA COUNTIES...

At 1113 PM CDT, severe thunderstorms were located along a line
extending from 7 miles east of Wind Point to 10 miles east of Kenosha
to Channel Lake, moving east at 70 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Kenosha, Racine, Mount Pleasant, Pleasant Prairie, Sturtevant,
Winthrop Harbor, Wind Point, Caledonia, Bristol, Somers, Elmwood
Park, North Bay, and Franksville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4269 8796 4274 8795 4284 8798 4284 8782
      4278 8775 4276 8777 4271 8777 4266 8781
      4261 8782 4249 8780 4250 8813
TIME...MOT...LOC 0413Z 288DEG 63KT 4275 8764 4260 8765 4247 8817 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

DDV
572 
WWUS53 KMKX 290421
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1121 PM CDT Fri Jul 28 2023

WIC059-101-290431-
/O.EXP.KMKX.SV.W.0079.000000T0000Z-230729T0430Z/
Racine WI-Kenosha WI-
1121 PM CDT Fri Jul 28 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RACINE AND
EASTERN KENOSHA COUNTIES WILL EXPIRE AT 1130 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
southeastern Wisconsin.

LAT...LON 4269 8796 4274 8795 4284 8798 4284 8782
      4278 8775 4276 8777 4271 8777 4266 8781
      4261 8782 4249 8780 4250 8813
TIME...MOT...LOC 0421Z 288DEG 63KT 4275 8764 4260 8765 4247 8817 

$$

DDV

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 9:12 PM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, Jul 28, 9:12 PM CDT, 1 hour 27 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
912 PM CDT Fri Jul 28 2023

.UPDATE...
(Issued 911 PM CDT Fri Jul 28 2023)

Widespread strong to severe convection moving through the area at
this hour. Biggest severe threat will be MCS approaching from the
northwest, which has a history of producing 60-70 MPH winds. Also
keeping a close eye on hydro concerns near the state line; despite
drought conditions, very heavy rainfall rates are likely leading
to some flooding.

Convection will end from north to south after midnight tonight.

Boxell

&&

.SHORT TERM...
(Issued 239 PM CDT Fri Jul 28 2023)

Tonight through Saturday night:

Dew point temperatures in the lower 70s and upper 60s are reported
across the area. With expected high temperatures in the upper 80s
to mid-90s, heat index values will be near and above 100 degrees.
A Heat Advisory is in effect throughout this afternoon through 8
pm this evening.

Observed dew point temperatures line up well with the 12Z
modeling. Deep CAPE profiles are still indicated on model
soundings across the area, with deep layer shear between 40 and 50
kts. Confidence is high in strong to severe storms across the
area early to late this evening, with the primary threats being
large hail and damaging winds. A weak tornado is not out of the
question as boundaries interact, although the general helicity and
shear profiles are not ideal for tornadic activity. Best chances
for severe storms exist in far southern Wisconsin, although strong
storms are possible across the whole area.

Main generator of uncertainty for this event is timing. NAM 3K
and GFS indicate initiation potential prior to 00Z, while Euro
and HRRR indicate a line developing to the northwest and
progressing southeastward after 00Z. The ingredients are present,
so initiation can rapidly intensify whenever the first cell
develops.

Modeling is in good agreement that thunderstorm activity will
move southeastward out of the area late tonight, with showery
activity ending by Saturday morning. Dry and sunny conditions are
expected on Saturday, with highs in the lower 80s away from the
lakeshore. Northerly winds will lead to moderate swim risk
conditions from Sheboygan County through Kenosha County throughout
Saturday. Overnight Saturday, expect lows near 60 degrees.

MH

&&

.LONG TERM...
(Issued 239 PM CDT Fri Jul 28 2023)

Sunday through Friday:

Steady and dry north to northeast winds will persist through much
of Sunday afternoon in the wake of the cold front. A shortwave
trough is expected to slide through central WI, which might be
enough to squeeze out a few sprinkles, or at a minimum, a period
of higher sky cover. Right now, the forecast is dry. In addition,
the period of onshore winds could lead to a moderate swim risk
again Sunday. High temperatures Sunday will be in the upper 70s
to around 80.

High pressure over the Great Lakes will allow for quiet weather,
light winds, dry air, and pleasant summer temperatures in the
lower 80s through Tuesday. By Wednesday, return flow around the
high will start to usher mid 80s temps and dewpoints in the 60s
back into southern WI. The surface low, warm front, and low level
jet will be just to our south Wednesday night. We have a small
chance for storms in the forecast, but it is looking like the
better potential is for us to be dry.

The ECMWF and GFS start to diverge in their upper level patterns
on Thursday. The GFS tries to keep the Midwest low shunned to our
south with a more dominant northwest flow for southern WI. The
ECWMF allows for a shortwave to ride the surface ridge and clip
southern WI Thursday afternoon and night. The slightly more active
northwest flow will stick around through Friday before drier and
cooler high pressure set back in.

Cronce

&&

.AVIATION...
(Issued 911 PM CDT Fri Jul 28 2023)

Scattered diurnal cumulus at 2 to 4 kft is developing across the
area, with deep convection and potential for damaging wind and
large hail expected to develop this evening. Thunderstorm
activity will progress southeastward through the region and exit
during the late overnight hours. Ceilings underneath thunderstorms
may fall to or below MVFR conditions. Skies will clear quickly
into Saturday midday, with northerly winds expected throughout
the day.

MH

&&

.MARINE...
(Issued 239 PM CDT Fri Jul 28 2023)

Thunderstorms are expected through much of the overnight hours
across the lake as a cold front slowly sinks through the region.
Severe storms are expected, especially across southern Lake
Michigan.

Winds will become northeasterly overnight and continue through
Sunday. This will lead to wave heights in the 2 to 4 foot range
and some gusts nearing Small Craft Advisory criteria, although
conditions look to remain just below criteria for now. High
pressure will build in across the lake Sunday night, leading to
lighter winds through Monday.

MH

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Jul 28, 9:17 PM CDT, 1 hour 22 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Milwaukee/Sullivan WI
917 PM CDT Fri Jul 28 2023

WIZ046-047-051-052-056>060-062>072-300230-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
917 PM CDT Fri Jul 28 2023

This Hazardous Weather Outlook is for portions of
east central Wisconsin, south central Wisconsin
and southeast Wisconsin.

.DAY ONE...Tonight

Severe thunderstorms are expected until after midnight tonight.
All hazards are possible, especially damaging winds over 70 mph.

A moderate swim risk is expected for the lakefront overnight
tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

A moderate swim risk is forecast for the lakefront through
Saturday.

There is a slight chance for thunderstorms late Wednesday night
through Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

LMZ643>646-300230-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
917 PM CDT Fri Jul 28 2023

This Hazardous Weather Outlook is for the nearshore waters
from Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

Severe thunderstorms are likely into the overnight hours.

Nearshore conditions may approach Small Craft Advisory criteria
late tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

Nearshore conditions may approach Small Craft Advisory criteria
Saturday.

There is a slight chance for thunderstorms late Wednesday night
through Thursday.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-300230-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
917 PM CDT Fri Jul 28 2023

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

Severe thunderstorms are are likely into the overnight hours,
especially over the south half of the lake.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

There is a slight chance for thunderstorms Thursday.

MRC

www.weather.gov/mkx

In the hours before

Local storm report, Jul 28, 9:44 PM CDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
944 PM CDT Fri Jul 28 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 PM     Tstm Wnd Gst     Kingston                43.69N 89.13W
07/28/2023  E55 MPH          Green Lake         WI   Emergency Mngr

            Wind gusts to 55mph have been reported out
            of the village of Kingston and Marquette.

&&

TP
Local storm report, Jul 28, 9:53 PM CDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
953 PM CDT Fri Jul 28 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0947 PM     Tstm Wnd Gst     2 NNE Maple Bluff       43.13N 89.35W
07/28/2023  M58 MPH          Dane               WI   ASOS

            ASOS station KMSN Madison-Dane County
            Airport.

&&

MRC
Local storm report, Jul 28, 10:00 PM CDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
1000 PM CDT Fri Jul 28 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     Hail             Waterford               42.76N 88.22W
07/28/2023  M2.50 inch       Racine             WI   Public

            Picture via Facebook.

&&

AB
Local storm report, Jul 28, 10:11 PM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
1011 PM CDT Fri Jul 28 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     Tstm Wnd Dmg     Lake Wisconsin          43.38N 89.58W
07/28/2023                   Columbia           WI   Public

            Large tree down adjacent to a house on Lake
            Wisconsin.

&&

AB
Local storm report, Jul 28, 10:15 PM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
1015 PM CDT Fri Jul 28 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     Tstm Wnd Gst     3 ENE Monroe            42.62N 89.60W
07/28/2023  M59 MPH          Green              WI   AWOS

            AWOS station KEFT Monroe.

&&

MRC
Local storm report, Jul 28, 10:28 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
1028 PM CDT Fri Jul 28 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1011 PM     Tstm Wnd Gst     0.2 NE Cambridge        43.00N 89.01W
07/28/2023  M55 MPH          Jefferson          WI   Trained Spotter

&&

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 7:03 PM CDTSevere Thunderstorm Warning Considerable damage threatMKXIowa, Lafayette57 min
Jul 28, 7:10 PM CDTTornado WarningMKXLafayette35 min
Jul 28, 7:39 PM CDTSevere Thunderstorm Warning Considerable damage threatMKXLafayette51 min
Jul 28, 7:41 PM CDTTornado WarningMKXLafayette20 min
Jul 28, 7:58 PM CDTSevere Thunderstorm WarningMKXRacine, Walworth, Waukesha47 min
Jul 28, 8:14 PM CDTSevere Thunderstorm WarningMKXWalworth41 min
Jul 28, 8:17 PM CDTSevere Thunderstorm WarningMKXRock22 min
Jul 28, 8:17 PM CDTSevere Thunderstorm WarningMKXSauk43 min
Jul 28, 8:37 PM CDTSevere Thunderstorm WarningMKXRacine38 min
Jul 28, 8:38 PM CDTSevere Thunderstorm WarningMKXColumbia, Marquette, Sauk67 min
Jul 28, 8:49 PM CDTFlash Flood WarningMKXGreen, Iowa, Lafayette4 hr
Jul 28, 8:58 PM CDTTornado WarningMKXColumbia, Sauk26 min
Jul 28, 9:01 PM CDTSpecial Marine WarningMKX59 min
Jul 28, 9:21 PM CDTSevere Thunderstorm Warning Considerable damage threatMKXColumbia, Dodge, Fond du Lac, Green Lake54 min
Jul 28, 9:27 PM CDTSevere Thunderstorm Warning Considerable damage threatMKXDane, Iowa, Jefferson63 min
Jul 28, 9:28 PM CDTSpecial Marine WarningMKX47 min
Jul 28, 9:39 PM CDTSpecial Marine WarningMKX96 min
Jul 28, 9:44 PM CDTTornado WarningMKXColumbia, Dane, Dodge, Jefferson46 min
Jul 28, 9:59 PM CDTSevere Thunderstorm Warning Considerable damage threatMKXDane, Green, Jefferson, Rock, Walworth, Waukesha61 min
Jul 28, 10:04 PM CDTSpecial Marine WarningMKX56 min
Jul 28, 10:04 PM CDTSevere Thunderstorm Warning Considerable damage threatMKXDodge, Fond du Lac, Washington56 min
Jul 28, 10:25 PM CDTFlash Flood WarningMKXDane2 hr
Jul 28, 10:26 PM CDTSevere Thunderstorm Warning Considerable damage threatMKXMilwaukee, Ozaukee, Washington, Waukesha49 min
Jul 28, 10:29 PM CDTSpecial Marine WarningMKX2 hr
Jul 28, 10:33 PM CDTTornado WarningMKXRacine, Walworth, Waukesha27 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.